# SDR IPXA2020022152288

- Difficulty date: February 19, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 76,797 hours, 16,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** L1 ENTRY DOOR FWD LIFT CABLE IS OFF THE DRUM & APPEARS TO BE BROKEN. DEFERRED L1 ENTRY DOOR PER MEL 52-10-3-1-2-1-2 ASSIGNED MEL # M-699480.FOUND CABLE POPPED OUT OF FWD PULLEY DUE TO BROKEN LOCK WIRE. UNJAMMED FWD UPPER L1 CABLE. REINSTALLED PER AMM 52-11-03 & SAFETIED PER AMM 20-20-05. DOORS OPS 3 CYCLES NORMAL. THIS CLEARS M699480
